# SDR ASAA2016052616857

- Difficulty date: May 26, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 1,072 hours, 328 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ZONE TEMP, CONTROL CABIN ILLUMINATED ON MASTER RECALL ON PUSH BACK.  ACFT GROUNDED. ZONE TEMP CONTROL CABIN LIGHT NO LONGER ILLUMINATED IAW FIM 21-62, TASK 801. NO EXISTING FAULTS AND GROUND TEST PASSED, MEL CLEARED.
